# SDR ASAA2020070632869

- Difficulty date: July 4, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 42,549 hours, 12,564 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: MS280341
- Condition: Shorted
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILURE TO START.  FAULT MESSAGE INLET TEMP SENSOR SHOWS SHORT.  GROUNDED - YES.  REMOVED AND REPLACED APU INLET TEMP SENSOR PER AMM 49-61-31.  OPS TEST NORMAL.
